I have been on this new antidepressant for 3 weeks started on 25mg and upped to 50mg after second week,I don't know if I feel better or worse!? Feel like a walking zombie just going through the motions of life,have very little energy to do anything and just feel generally low and not myself? Had anyone any advice please? Xx
Hi thanks for replying, I am on no other meds(apart from mini-pill) I was on 10 mg off citalopram but doctor has taken me off and put me on these due to stomach problems/possible irritable bowel? The doctor wanted to up it last week but I said I don't think I could cope with it x
how are you feeling ANLBXX, I too have IBS, and suffer with alot of physical sym, was recently prescribed progabilin I couldnt believe the different it was, all my physical sym have disappeared I have since got my life back, I know GP dont like giving that out due to it being expensive, but have a GP is very understanding, since taking them I have my life back, I also take amitrip 75mg as well as citalopram 40mg, let me know how ya getting one
Feel abit better today thankyou for everyone replying, my go has been very good as well. At the moment they symptoms have settled down but still feel very nauseous in the evenings and particularly when I lay down in bed? Think a lot of it is related to stress so am trying to detach myself from the problem a little bit but can't as it involves family,I am so paranoid I am going to be sick as I feel so nauseaous,it is making me feel grumpy!
glad you are feeling a bit better i felt sick 24/7 thats what made me so depressed, but since taking the pregabilin that disappeared before i couldnt eat or drink, lost a stone in 3 weeks, but I am slowly getting my appetite back thank god x
my nurse today wouldn't up mine from 50mg stating that they don't prescribe over that amount!! How crap is that?! I feel anxious and not right, cant feel happy etc most of the time. I had a hideous reaction to citalopram the last time I tried it which is why I am on amitriptyline now.
I loved amitryptaline even tho I cant spell it. I started off really low tho at 10 and built up very slowly so maybe that's why? It did also cure my ibs. So if it's making you feel bad maybe the starter dose is too high or maybe it's just not right for you? Everyone's different
Thank you for all replies, I am hoping it is because I have been started on a high dose as I was only on 10mg of citalopram so a very big jump really? And I guess it hasn't helped having to be sociable around christmas time-kid's off,seeing family and I feel like I am trying to get used to it as well as worrying about my ibs?
ANLBXX you will feel normal, it will take some time, I promise you, This is my third bout of this awful illness and each time i got thru it, I took a day at a time and not to think too far ahead, if you suffer with alot of anxiety ask the doc about pregabilin, this med worked quite instant for me started on 75mg , then GP upped my dose from 150mg in the evening and in the day, felt quite spaced out for the first week but that soon wore off, and now I feel I can function properly, amitrip was used a long time ago fro depression but now adays its used for pain management and aids sleep, how are how are you feeling this evening
Not too bad this evening thankyou,I want to make sure that the tablets help with both,I was on citalopram for a long time so I guess it is a very big change for my body? I am trying to take each day at a time as well,thankyou for asking littleone it is nice to know it isn't just me.
so glad your feeling a bit better remember little steps at a time, I just wish my daughter gets better soon, her anxiety is really starting to effect my family hate seeing her so sad it was her birthday today but she wasnt in the mood much and constanly asking for reasurance x
Hi everyone had a good day today,got up earlyish,determined not to sit about and do nothing so went and got some food shopping and took the kids to see Annie,nice to get out the house, lifts your mood. So sorry to hear about your daughter littleone88, how old is she?